MAUDE Adverse Event Report: ARTHREX, INC. COMPR FT SCRW,3.5 MINI, 42MM; SCREW, FIXATION, BONE

ARTHREX, INC. COMPR FT SCRW,3.5 MINI, 42MM; SCREW, FIXATION, BONE
Model Number COMPR FT SCRW,3.5 MINI, 42MM
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 09/21/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.
 
Event or Problem Description
It was reported during a bilateral hallux valgus procedure the ar-8730-42h mini compression ft screw was implanted using screwdriver on power.Upon insertion the screw broke about 15 threads below driver.Broken piece of screw was retrieved but the rest was left implanted.Osteotomy site was stable with broken mini screw and a 4.0 standard screw placed parallel to it.The second bunion was treated with two 4.0 standard screws.

Brand Name
COMPR FT SCRW,3.5 MINI, 42MM
Common Device Name
SCREW, FIXATION, BONE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
MDR Report Key10666977
Report Number1220246-2020-02231
Device Sequence Number11452476
Product Code HWC
UDI-Device Identifier00888867303331
UDI-Public00888867303331
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K182361
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 10/12/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberCOMPR FT SCRW,3.5 MINI, 42MM
Device Catalogue NumberAR-8730-42H
Device Lot NumberQMAP1786
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/25/2020
Initial Report FDA Received Date10/12/2020
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;